Eigenvalue problems in a non-Lipschitz domain

نویسندگان
چکیده

برای دانلود رایگان متن کامل این مقاله و بیش از 32 میلیون مقاله دیگر ابتدا ثبت نام کنید

اگر عضو سایت هستید لطفا وارد حساب کاربری خود شوید

منابع مشابه

Finite element approximation of a non-Lipschitz nonlinear eigenvalue problem

Given p e (0, 1), we consider the following problem find u # 0, such that AM = [uf+ =u p in a u = 0 on dO , where Q, er IR is a C 1 domain We prove a near optimal L error bound for the Standard continuous piecewise line ar Galerkin finite element approximation withan acute triangulation In addition we analyse a more practical approximation us ing numerical intégration on the nonlinear term, pro...

متن کامل

Non Linear Eigenvalue Problems

In this paper we consider generalized eigenvalue problems for a family of operators with a polynomial dependence on a complex parameter. This problem is equivalent to a genuine non self-adjoint operator. We discuss here existence of non trivial eigenstates for models coming from analytic theory of smoothness for P.D.E. We shall review some old results and present recent improvements on this sub...

متن کامل

Non-Lipschitz Semi-Infinite Optimization Problems Involving Local Cone Approximation

In this paper we study the nonsmooth semi-infinite programming problem with inequality constraints. First, we consider the notions of local cone approximation $Lambda$ and $Lambda$-subdifferential. Then, we derive the Karush-Kuhn-Tucker optimality conditions under the Abadie and the Guignard constraint qualifications.

متن کامل

Finite element approximations in a non-Lipschitz domain: Part II

In a paper by R. Durán, A. Lombardi, and the authors (2007) the finite element method was applied to a non-homogeneous Neumann problem on a cuspidal domain Ω ⊂ R2, and quasi-optimal order error estimates in the energy norm were obtained for certain graded meshes. In this paper, we study the error in the L2 norm obtaining similar results by using graded meshes of the type considered in that pape...

متن کامل

A New Inexact Inverse Subspace Iteration for Generalized Eigenvalue Problems

In this paper, we represent an inexact inverse subspace iteration method for computing a few eigenpairs of the generalized eigenvalue problem Ax = Bx [Q. Ye and P. Zhang, Inexact inverse subspace iteration for generalized eigenvalue problems, Linear Algebra and its Application, 434 (2011) 1697-1715 ]. In particular, the linear convergence property of the inverse subspace iteration is preserved.

متن کامل

ذخیره در منابع من


  با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید

ژورنال

عنوان ژورنال: IMA Journal of Numerical Analysis

سال: 2013

ISSN: 0272-4979,1464-3642

DOI: 10.1093/imanum/drt012